# SDR ASOA201810205282

- Difficulty date: October 20, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 40,742 hours, 37,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R31020117
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE LT SIDE BELOW NR 2 AND NR 3 WINDOWS AT WL60. REPAIRED IAW SRM 53-00-31. REPAIR 8 FIGURE 203 FS 409.00+9.0 TO FS 409.00+16 BETWEEN STR 20L AND 21L.
